MAUDE Adverse Event Report: LUTONIX, INC LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

LUTONIX, INC LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Fever (1858); Unspecified Infection (1930); Pain (1994); Pseudoaneurysm (2605)
Date of Event 04/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H10: d4 (expiry date: 12/2025) h11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through the results of a clinical trial that approximately three days post index procedure using a drug-coated balloon catheter in the basilic vein, the subject had an adverse event of fever, pain and swelling at anastomosis.It was further reported that a large pseudoaneurysm was noted on ultrasound.Reportedly, the adverse event was possibly related to the device but definitely related to the procedure and av access circuit.Reportedly, the adverse event doesn't require av access circuit re-intervention.The current status of the patient is unknown.
 
Event or Problem Description
It was reported through the results of a clinical trial that approximately three days post an index procedure using a drug-coated balloon catheter in the basilic vein, the subject allegedly had an adverse event of fever, pain, and swelling at anastomosis.It was further reported that a large pseudoaneurysm was noted on ultrasound.Reportedly, the adverse event was possibly related to the device but definitely related to the procedure and arteriovenous access circuit.Evidently, the adverse event does not require arteriovenous access circuit re-intervention.The current status of the patient is unknown.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, d4 (medical device model #), g3, h6 (patient, component, method) section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through the results of a clinical trial that approximately three days post an index procedure using a drug-coated balloon catheter in the basilic vein, the subject had an adverse event of infected pseudoaneurysm.It was further reported that the adverse event was possibly related to study device and definitely related to procedure and av access circuit.Reportedly, the adverse event doesn't require av access circuit re-intervention.The current status of the patient was unknown.
 
Event or Problem Description
It was reported through the results of a clinical trial that approximately three days post index procedure using a drug-coated balloon catheter in the basilic vein, the subject had an adverse event of pseudoaneurysm at the anastomosis site.It was further reported that the adverse event was possibly related to study device and definitely related to procedure and av access circuit.Reportedly, the adverse event doesn't require av access circuit re-intervention.It was further reported that the subject had an adverse event of bacteremia.The event was not related to the device but definitely related to the procedure and av access circuit.The event did not result in an av access circuit re-intervention.The current status of the patient is unknown.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, g3, h6 (patient).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
LUTONIX, INC
9409 science center dr
new hope MN 55428
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key20357551
Report Number3006513822-2024-00064
Device Sequence Number8085848
Product Code PRC
UDI-Device Identifier00801741135392
UDI-Public(01)00801741135392(17)251201(10)GFGY1174
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
P170003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2025
Device Model Number9010
Device Catalogue NumberLX3575660V
Device Lot NumberGFGY1174
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2024
Supplement Date Received by Manufacturer10/25/2024
06/25/2025
01/05/2026
Initial Report FDA Received Date10/03/2024
Supplement Report FDA Received Date11/18/2024
06/27/2025
01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR
Patient SexMale
Patient Weight68 KG
Patient EthnicityNon Hispanic
Patient RaceWhite